# SDR UALA2011110706040

- Difficulty date: November 6, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,138 hours, 11,508 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT 4B NEEDS TO BE TACKED DOWN. SECURED EMERGENCY PATH LIGHT AT SEAT 4B, OPS NORMAL.
